Gynecology / Women's Health Expert Forum
Yaz Birth Control
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Yaz Birth Control

I started taking birth control for the first time in my life a week ago.  My doctor gave me Yaz and on the 6th day I started feeling crappy, vomiting, headaches, etc.  I already have anxiety and I feel like it has increased since I started the pill and I do not feel like my normal self so I stopped taking it Saturday.  How long will it take for my body to get back to normal even though I only took the pill for 6 days?  What symptoms may occur now that I have decided not to take it anymore?  Thanks for your help!
Related Discussions
242596_tn?1192429549
Hello,

Common side effects of all birth control pills are nausea/vomiting, mood changes, breast tenderness, irregular bleeding (early after initiation), and headaches.  Essentially all pills have the same estrogen component and the difference among pills is the progesterone component.  Both of these hormones play a role in the side effect profile.  Some women do better on some pills than others.  If the pill remains an interest, having your physician suggest an alternative is reasonable.  After stopping the pill, one's side effects should resolve within days.  

Best regards,

Dr. Downing
3 Comments
Blank
Avatar_n_tn
I hope this question gets answered soon!  A lot of people seem to be having trouble taking this yaz birth control pill.  I'm thinking about having my daughter stop taking hers.  She feels really bad since she began taking this pill.  Almost like a different person, she was fun and bubbly and now is quiet and tired all the time.  And just always feels sick to her stomach.
Blank
Avatar_n_tn
i started taking yaz a month ago and i have been nauseas...i have also had diarrea (diarrhea).  I called my gyno and he said that yaz would have no connection.  I think other wise.  None of these symptoms strted until i started taking this stupid pill. I made an appt. with my regular doctor tomorrow. I hope he can give me some awnsers!!!  
Blank
Avatar_f_tn
A related discussion, BC pills for endometriosis was started.
Blank
Avatar_f_tn
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank